Unanswered Gyno from Ostarine?

Brickwall40

New member
Awards
0
So I’m new here but just wanted to post my experience with Ostarine and get some advice. I’m 21 and took ostarine at 30mg a day for about a week and a half before noticing signs of gyno.

My nipples started to become really sensitive and I could feel lumps under both nipples growing day by day. This really freaked me out as it’s never happened in the past. I was under the impression that this ostarine was legit, but I’m assuming that was not the case. Or I just had a terrible reaction which threw off my hormones.

Anyway, I immediately got off the ostarine and for the past few days I’ve been taking 80mg of arimistane per day as an estrogen blocker. The gyno symptoms are still there and I’ve felt pretty bloated the past few days. Does anyone have any experience/advice that could help me out? I’ve been through a ton of forums and it seems as if information on this stuff varies a lot.
 

zzxyyy

New member
Awards
0
I was on osta for a week and noticed the gyno coming on. I took nolva and was fine. I’m thinking you should be able to take arimidex and be fine as it stops estrogen from binding to that tissue.
 

Brickwall40

New member
Awards
0
Would arimistane not work? I’ve been on that for 2 days and haven’t noticed changes. Not really sure how long it would take. Also have no idea where to get Arimidex or Nolva lol
 

zzxyyy

New member
Awards
0
Are you still taking the osta and the arim? And most of these SERMs or peptides in general you can google how to buy them for “lab research only” and purchase them
 

Brickwall40

New member
Awards
0
Are you still taking the osta and the arim? And most of these SERMs or peptides in general you can google how to buy them for “lab research only” and purchase them
No I got off the ostarine and I’m only taking the arimistane
 

Jeremyk1

Well-known member
Awards
3
  • Established
  • First Up Vote
  • Best Answer
Arimistane is not your best choice. Find a legit SERM, nolva is likely the best choice. AIs can help, but I’d do nolva instead, personally. Check MA research chemicals. Should be listed under tamoxifen citrate.
 

Brickwall40

New member
Awards
0
Arimistane is not your best choice. Find a legit SERM, nolva is likely the best choice. AIs can help, but I’d do nolva instead, personally. Check MA research chemicals. Should be listed under tamoxifen citrate.
If I were to make the switch would I be able to go right from the Arimistane to Nolva? Also what would you recommend for dosage?
 
Mathb33

Mathb33

Well-known member
Awards
4
  • Established
  • First Up Vote
  • RockStar
  • Best Answer
Ahh the good old ostarine! And please don’t take arimistane for that
 
Old Witch

Old Witch

Well-known member
Awards
4
  • First Up Vote
  • Established
  • RockStar
  • Best Answer
I lactated a single drop two days after stopping ostarine.
 

Brickwall40

New member
Awards
0
Ahh the good old ostarine! And please don’t take arimistane for that
The gyno sucks. Can’t believe I got it. Can someone provide more info on Nolva? Leaning towards that for PCT. Also I was thinking I wouldn’t stop the arimistane until I got the Nolva. Is this a good call?
 

jim2509

Well-known member
Awards
3
  • Best Answer
  • First Up Vote
  • Established
No gyno for me thankfully and BP this morning was 106/70..lowest its been for a some time + am on MK677..bizzare??

Only other odd thing is my Max HR threshold has dropped from high 170's to 170 before im tanked...not sure whats going on there but fitness hasnt dropped ??
 

Jeremyk1

Well-known member
Awards
3
  • Established
  • First Up Vote
  • Best Answer
Yeah may as well keep taking the arimistane if that’s all you have you. Nolva should probably start at 40mg per day.
 

Ot2000

Member
Awards
1
  • First Up Vote
Too high of an immediate dosage and too young to use that. 10 days worth should not be long enough to warrant what happened but everyone responds differently. Use an actual serm. Doctors prescribe those like candy here if you’re in the US.
 
hman85

hman85

Well-known member
Awards
1
  • Established
Did you have preexisting? Maybe the source. I had a similar issue got ostarine from pp and got massive gyno flare up. I had some from a long time ago but it had shriveled down to nothing after my last cut not even noticable but after pp it came back stronger than ever. I threw that crap out and tried a different source and added ten mg nolva a day for and its week two I think and it seems to be shrinking and pain went down significantly after just switching to the other source. Thought about getting some ralox as well but might wait and see what this does in the next week or two.
 
hman85

hman85

Well-known member
Awards
1
  • Established
Personally I think the first stuff was not a sarm but I'll keep you updated
 

Lift4vita

New member
Awards
1
  • First Up Vote
Arimistane is not your best choice. Find a legit SERM, nolva is likely the best choice. AIs can help, but I’d do nolva instead, personally. Check MA research chemicals. Should be listed under tamoxifen citrate.
Is this a domestic source?
 

Thejoggernot

New member
Awards
0
I'm sure one of the vets will jump in here too but if it really is gyno then you could nail it with raloxifene.

Study to support it https://www.ncbi.nlm.nih.gov/m/pubmed/15238910/

Easily available as RC if you look.
I don't know know how you could have gotten gyno in 10 days unless you got birth control instead of Osta. Hopefully this helps some.
 

Similar threads


Top